MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS IDESIGN AWS SYSTEM; REFRACTIVE MEASUREMENT

ABBOTT MEDICAL OPTICS IDESIGN AWS SYSTEM; REFRACTIVE MEASUREMENT
Model Number 0110-2261
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Corneal Clouding/Hazing (1878)
Date of Event 08/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing date - not available at the time of this report.All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that presented for the 3 month post op visit on (b)(6) 2017 with mild haze in both eyes.The haze was above and below the visual axes.At the 6 months post op visit on (b)(4) 2017 the haze appeared more dense but was still located only above and below the visual axix and was again not considered to be visually significant as uncorrected visual acuity was 20/16 in right eye and 2016 in left eye (20/13 both eyes).At that visit, the subject was treated with fml every 2 hours for 2 weeks.The subject was seen on the (b)(6) and placed on a 6 week fml taper on that last visit.Subject was scheduled for (b)(6) 2017 but did not attend.This report is for the idesign system.A separate report is being submitted for the visx system.
 
Additional Manufacturer Narrative
A record review was performed.A product deficiency review was performed and there is no product deficiency identified.A document, service history, and trending was reviewed.There is not a recognizable adverse trend.The risks and mitigations associated with the complaint issue are identified in existing risk documents and no new risks were identified as part of this investigation.A labeling review was conducted; the operator manual for the system was reviewed and found to include adequate instructions for use, warnings and operational errors.All pertinent information available to abbott medical optics has been submitted.

Brand Name
IDESIGN AWS SYSTEM
Common Device Name
REFRACTIVE MEASUREMENT
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6947055
Report Number3006695864-2017-00889
Device Sequence Number16368572
Product Code HKO
UDI-Device Identifier05050474591912
UDI-Public(01)05050474591912
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K000327
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number0110-2261
Device Catalogue Number0110-2261
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/17/2017
Supplement Date Received by Manufacturer11/06/2017
Initial Report FDA Received Date10/12/2017
Supplement Report FDA Received Date12/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;